Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kt7

Breakout Period on Accutane

Recommended Posts

Hi im new to the site, I'm 22, and i just started Accutane like 4 weeks ago. Normally before being on accutane, i would have about 4 zits on my face daily. The first week, my face started to clear up. But the week after till present, my face was just a war zone. I began having about 6 huge zits and about 10 small zits all over my face. This has been going on for 3 weeks straight every day while on accutane. I was just wondering what's the longest time someone has been having the "breakout period" while on accutane. thanks

Share this post


Link to post
Share on other sites
Guest FearlessBunnyLove

Some people break out the whole time and then get clear after their course is over. It depends on the person really.

Share this post


Link to post
Share on other sites

OMFG not kewl i officialy hate accutane.. i was on it for about 4 months... i was happy but just concerned about my acne at first i tried every over the counter product imaginable but nothing worked so i went straight to accutane...after about 2 days my acne got about 6 times worse.. i almost killed myself nd so did my girlfriend becuase of the stress i put on her.. my skin eventually started to clear up after about 2 and a half months of treatment nd graduly got better untill i had to stop the treatment in risk of killing myself... and now about 3 weeks later i am still not going to school out of fear .. i am on anti anxiety nd anti depressant tablets . i have a counseler and i have to see an anxiety docter at the hospital.. accutane ruined my life nd i sure hope it doesnt ruin yours....

btw now my skin is cler becuase after treatment the dryness stopped nd i started using benzac.... benzac is the best thing i have ever done it cleared my skin up in a matter of 4 days.. allthough i still have extremely bad scarring so if theres anything anyone can tell me please do

Share this post


Link to post
Share on other sites

Hi im new to the site, I'm 22, and i just started Accutane like 4 weeks ago. Normally before being on accutane, i would have about 4 zits on my face daily. The first week, my face started to clear up. But the week after till present, my face was just a war zone. I began having about 6 huge zits and about 10 small zits all over my face. This has been going on for 3 weeks straight every day while on accutane. I was just wondering what's the longest time someone has been having the "breakout period" while on accutane. thanks

Bad cysts and acne till nearing the end of my 3rd month. Now in the first week of my 4th month and everything is clearing up totally. I havent look this good in years!!!!. Accutane is amazing stuff. Skin getting very very dry around the mouth now you....

Share this post


Link to post
Share on other sites

Nice input guys,

Well i just came back from my Doctor's appointment today, and i told him ive been breaking out like i have never before. He said by next month when i come back in, it will be clear up significantly for me. Hopefully.

Well i had like 5 huge cysts, and he gave me some cortizone shots into it. Hurt a little, but hopefully, they go away.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×